Advanced search

Boundedness properties for time-varying nonlinear systems.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
PEUTEMAN, J, Dirk Aeyels, and R SEPULCHRE. 2001. “Boundedness Properties for Time-varying Nonlinear Systems.” Siam Journal on Control and Optimization 39 (5): 1408–1422.
APA
PEUTEMAN, J., Aeyels, D., & SEPULCHRE, R. (2001). Boundedness properties for time-varying nonlinear systems. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 39(5), 1408–1422.
Vancouver
1.
PEUTEMAN J, Aeyels D, SEPULCHRE R. Boundedness properties for time-varying nonlinear systems. SIAM JOURNAL ON CONTROL AND OPTIMIZATION. 2001;39(5):1408–22.
MLA
PEUTEMAN, J, Dirk Aeyels, and R SEPULCHRE. “Boundedness Properties for Time-varying Nonlinear Systems.” SIAM JOURNAL ON CONTROL AND OPTIMIZATION 39.5 (2001): 1408–1422. Print.
@article{168354,
  author       = {PEUTEMAN, J and Aeyels, Dirk and SEPULCHRE, R},
  issn         = {0363-0129},
  journal      = {SIAM JOURNAL ON CONTROL AND OPTIMIZATION},
  language     = {eng},
  number       = {5},
  pages        = {1408--1422},
  title        = {Boundedness properties for time-varying nonlinear systems.},
  volume       = {39},
  year         = {2001},
}

Web of Science
Times cited: